MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 SIGMA HP UNI INS SZ3 11MM LMRL; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS, INC.1818910 SIGMA HP UNI INS SZ3 11MM LMRL; KNEE TIBIAL BEARING/INSERT
Catalog Number 102453311
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Synergy form states that unicompartmental knee replacement was performed.On insertion of the tibial insert it was noted that the locking mechanism did not lock the liner.Surgeon impacted liner but liner did not lock.The liner was then removed and a size 3, 10 mm liner was then implanted and the locking mechanism worked.Surgeon has questioned the locking mechanism and would like it to be checked.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Examination of the returned device revealed evidence confirming the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI INS SZ3 11MM LMRL
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7040774
Report Number1818910-2017-29245
Device Sequence Number13653088
Product Code HRY
UDI-Device Identifier10603295002574
UDI-Public10603295002574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102453311
Device Lot NumberH59015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer11/28/2017
12/13/2017
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date12/01/2017
12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;